# SDR SWAA2025051970914

- Difficulty date: May 14, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 55,339 hours, 33,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR; EMERGENCY LIGHT LENS ABOVE DOOR IS CRACKED<[01] REMOVED AND REPLACED CRACKED AFT LENS ABOVE R2 DOOR IAW AMM 33-51-01.;[02] REMOVED AND REPLACED CRACKED AFT LENS ABOVE R2 DOOR IAW AMM 33-51-01. INSPECTION C/W.
